The complete figure for second order multiple integral problems in the calculus of variations. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), pp. 238-239
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136578,
author = {H.S.P. Gr\"asser},
title = {The complete figure for second order multiple integral problems in the calculus of variations. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {238--239},
year = {1976},
volume = {14},
zbl = {0348.49016},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136578/}
}
TY - JOUR AU - H.S.P. Grässer TI - The complete figure for second order multiple integral problems in the calculus of variations. (Short Communication). JO - Aequationes mathematicae PY - 1976 SP - 238 EP - 239 VL - 14 UR - http://geodesic.mathdoc.fr/item/AM2_1976__14_136578/ ID - AM2_1976__14_136578 ER -
H.S.P. Grässer. The complete figure for second order multiple integral problems in the calculus of variations. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), pp. 238-239. http://geodesic.mathdoc.fr/item/AM2_1976__14_136578/